Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 44, NWS Austin/San Antonio, TX

October 30, 2015Wilson County, Texas

NWS Austin/San Antonio, TX issued this tornado warning at Oct 30, 2015, 6:22 AM CDT for Wilson County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 30, 2015, 6:22 AM CDT (11:22 UTC)
Expired
Oct 30, 2015, 7:00 AM CDT
In force
38 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 40 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 30, 6:07 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 11.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1304 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WFUS54 KEWX 301122
TOREWX
TXC493-301200-
/O.NEW.KEWX.TO.W.0044.151030T1122Z-151030T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
622 AM CDT FRI OCT 30 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL WILSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 700 AM CDT
    
* AT 622 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER SUTHERLAND SPRINGS...OR 9 MILES NORTH OF
  FLORESVILLE...MOVING NORTH AT 35 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  LA VERNIA AROUND 635 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2923 9824 2937 9820 2944 9814 2944 9813
      2943 9814 2939 9813 2939 9812 2938 9812
      2936 9811 2938 9809 2938 9792 2916 9804
TIME...MOT...LOC 1122Z 198DEG 32KT 2926 9811 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

ALLEN
2 follow-up statements
020 
WWUS54 KEWX 301142
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
642 AM CDT FRI OCT 30 2015

TXC493-301200-
/O.CON.KEWX.TO.W.0044.000000T0000Z-151030T1200Z/
WILSON TX-
642 AM CDT FRI OCT 30 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR NORTH
CENTRAL WILSON COUNTY...
    
AT 642 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LA VERNIA...OR 10 MILES NORTHWEST OF STOCKDALE...
MOVING NORTH AT 25 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL WILSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2934 9821 2944 9814 2944 9813 2943 9814
      2939 9813 2939 9812 2938 9812 2936 9811
      2938 9809 2938 9792 2929 9797 2934 9819
TIME...MOT...LOC 1142Z 200DEG 23KT 2937 9806 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

ALLEN
215 
WWUS54 KEWX 301153
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
653 AM CDT FRI OCT 30 2015

TXC493-301202-
/O.EXP.KEWX.TO.W.0044.000000T0000Z-151030T1200Z/
WILSON TX-
653 AM CDT FRI OCT 30 2015

...THE TORNADO WARNING FOR NORTH CENTRAL WILSON COUNTY WILL EXPIRE AT
700 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTH CENTRAL
TEXAS.

LAT...LON 2934 9821 2944 9814 2944 9813 2943 9814
      2939 9813 2939 9812 2938 9812 2936 9811
      2938 9809 2938 9792 2929 9797 2934 9819
TIME...MOT...LOC 1150Z 198DEG 32KT 2937 9806 

$$

ALLEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Oct 30, 3:29 AM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Oct 30, 3:29 AM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 AM CDT FRI OCT 30 2015

.SHORT TERM (TODAY THROUGH SATURDAY)...
ANOTHER SOUTHERN STREAM UPPER TROUGH WILL BRING HIGH CHANCES OF
RAIN TODAY THROUGH SATURDAY. THE FIRST ROUND OF RAINS ARE WELL
UNDERWAY AND WILL BE IMPACTING THE METRO CITIES DURING THE MORNING
COMMUTE. PWAT VALUES AROUND 2 INCHES STACKING UP OVER THE I-35
CORRIDOR THIS MORNING MEANS THAT SOME OF THE CONVECTION WILL
BECOME VERY EFFICIENT RAIN PRODUCERS. NEGATING FACTOR IS THAT THE
FIRST ROUND OF CONVECTION IS CRUISING AT 30 MPH TO THE NORTHEAST
WITH ONLY MINIMAL AREAS OF TRAINING EXPECTED. CURRENTLY EXPECT 1
TO 2 INCHES OF RAIN TO PASS ACROSS THE AREA EARLY TODAY WITH
ANOTHER ROUND EXPECTED TO FIRE OVER THE EDWARDS PLATEAU AND HILL
COUNTRY FOR THIS EVENING INTO TONIGHT. HOWEVER...A SECONDARY ROUND
OF HEAVY RAIN COULD FORM IN AN UPSTREAM PROPAGATION REGION BY
DAYBREAK AND LEAD TO HEAVY RAINFALL AMOUNTS SUFFICIENT FOR A FLASH
FLOOD THREAT. WILL WANT TO MONITOR RADAR TRENDS FOR ANOTHER COUPLE
HOURS BEFORE CONSIDERING A FFA. STORM TOTAL EXPECTED AMOUNTS FOR
NOW REMAIN AT 2-4...ISOLATED 6...WITH SOME OF THE RAIN FALLING
EARLY THIS MORNING AND OUTSIDE THE EFFECTIVE FORECAST PERIOD.

IN TERMS OF THE MARGINAL TO SLIGHT RISK SEVERE THREAT...THE
MORNING ACTIVITY HAS THE LOOK OF HEAVY DOWNPOURS BASED ON ELEVATED
DYNAMICS AND LOW LEVEL JET WITHOUT MUCH INFLUENCE FROM SURFACE
FEATURES. HOWEVER...LOW LEVEL HELICITY VALUES ARE HIGH THIS
MORNING...AND SOME ROTATING STORMS HAVE ALREADY BEEN NOTED OVER
THE RIO GRANDE PLAINS. EXPECT THE BULK OF THE SEVERE THREAT TO
OCCUR TOWARD MIDDAY THROUGH LATE TONIGHT AS BULK SHEAR INCREASES
40-55 KNOTS AND CAPES EXCEED 1000 J/KG.

THE HEAVY RAIN THREAT SHOULD CLEAR TO THE EAST OF THE AREA TOWARD
SATURDAY MORNING...ALTHOUGH POPS REMAIN FAIRLY HIGH OVER OUR FAR
EASTERN COUNTIES IN THE DAYTIME SATURDAY. TYPICALLY THIS PATTERN
WOULD FAVOR AN MCS THAT WILL PUSH EAST OF I-35 IN THE LATE NIGHT
HOURS WITH THE COOL OUTFLOW SURGING THE CONVECTIVE LINE EAST INTO
SOUTHEAST TX BY DAYBREAK. THUS PRIMARY CONCERNS FOR FLOODING IN
OUR FORECAST AREA ARE EXPECTED TO END AT AROUND DAYBREAK.

&&

.LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
THE DEPARTING SOUTHERN STREAM UPPER TROUGH LEAVES ANOTHER COUPLE
OF MILD AND DRY DAYS TO RECOVER...BUT BY LATE TUESDAY MOISTURE
BEGINS RACING ONSHORE IN ADVANCE OF ANOTHER PACIFIC TROUGH. THIS
SYSTEM WILL ALSO CONTAIN THE POTENTIAL FOR HEAVY DOWNPOURS...BUT
IS CURRENTLY FORECAST TO PASS FARTHER NORTH OVER THE SOUTHERN
PLAINS. WILL TAKE THE HIGH PWAT VALUES SHOWN BY THE GFS WITH SOME
DEGREE OF SKEPTICISM...BUT CONTINUE TO RUN SEVERAL PERIODS OF
CHANCE TO LIKELY POPS FOR WEDNESDAY INTO NEXT FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              77  66  78  57  77 /  80  90  40  10  -
AUSTIN BERGSTROM INTL AIRPORT  78  66  79  54  77 /  80  90  40  10  -
NEW BRAUNFELS MUNI AIRPORT     79  67  82  56  79 /  80  90  40  10  -
BURNET MUNI AIRPORT            75  62  74  54  75 /  90  90  30  10  -
DEL RIO INTL AIRPORT           81  61  79  53  82 /  70  70  20  -    0
GEORGETOWN MUNI AIRPORT        76  65  76  54  75 /  90  90  40  10  -
HONDO MUNI AIRPORT             80  65  83  54  80 /  90  80  30  -    0
SAN MARCOS MUNI AIRPORT        78  67  80  57  77 /  80  90  40  10  -
LA GRANGE - FAYETTE REGIONAL   79  70  80  58  76 /  70  80  70  20  10
SAN ANTONIO INTL AIRPORT       80  67  82  57  80 /  90  90  30  -   -
STINSON MUNI AIRPORT           81  68  84  58  80 /  80  80  30  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...ALLEN
SYNOPTIC/GRIDS...OAKS
Hazardous weather outlook, Oct 29, 3:01 PM CDT, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
301 PM CDT THU OCT 29 2015

TXZ171>173-183>194-202>209-217>225-228-302015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
301 PM CDT THU OCT 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...LATE TONIGHT AND EARLY TOMORROW MORNING.

STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE LATE TONIGHT...
MAINLY WEST OF A KERRVILLE TO PEARSALL LINE. THESE STORMS ARE
EXPECTED TO BEGIN AFFECTING THE RIO GRANDE PLAINS AND SOUTHERN
EDWARDS PLATEAU AROUND MIDNIGHT AND REACH THE I35 CORRIDOR BY
EARLY FRIDAY MORNING. LOCALLY HEAVY RAINFALL...FREQUENT CLOUD TO
GROUND LIGHTNING AND THE POSSIBILITY FOR AN ISOLATED TORNADO WILL
BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

CHANCES OF LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE FRIDAY THROUGH SATURDAY MORNING.
HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING WILL CONTINUE
TO BE THE PRIMARY THREAT BUT DAMAGING WINDS...FREQUENT
LIGHTNING...AND THE POSSIBILITY FOR A TORNADO WILL ALSO EXIST WITH
THIS SYSTEM PROGRESSES THROUGH THE LATE AFTERNOON. THE TORNADO
THREAT SHOULD DIMINISH BY FRIDAY EVENING AND EVOLVE INTO PRIMARILY
A HEAVY RAIN AND STRAIGHT LINE WIND EVENT OVERNIGHT ON FRIDAY. RAINFALL
AMOUNTS WILL AVERAGE BETWEEN 2-4 INCHES WITH ISOLATED TOTALS UP
TO 6 INCHES OVER THE 48 HOUR PERIOD.

ANOTHER STORM SYSTEM PRODUCING SHOWERS AND THUNDERSTORMS WILL
APPROACH BY WEDNESDAY BUT NO WIDESPREAD HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH SATURDAY
MORNING.

TB3

In the hours before

Local storm report, Oct 30, 4:21 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 AM CDT FRI OCT 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 AM     TSTM WND DMG     D'HANIS                 29.33N  99.28W
10/30/2015                   MEDINA             TX   LAW ENFORCEMENT

            MEDINA CO SHERIFF REPORTS TREE DAMAGE AND SOME HOMES
            DAMAGED IN THE TOWN OF DHANIS

&&

EVENT NUMBER EWX1500821
Special weather statement, Oct 30, 4:24 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 AM CDT FRI OCT 30 2015

TXZ191-206-301015-
COMAL TX-HAYS TX-
424 AM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMAL AND SOUTHERN HAYS
COUNTIES UNTIL 515 AM CDT...

AT 424 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEW BRAUNFELS...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...WIMBERLEY...CANYON LAKE DAM...KYLE...
CANYON LAKE...WOODCREEK...HUNTER...SOLMS...GRUENE...SATTLER...
FREIHEIT...HAYS CITY AND REDWOOD.

LAT...LON 2999 9784 2981 9793 2975 9801 2969 9808
      2965 9818 2968 9829 3010 9813
TIME...MOT...LOC 0924Z 204DEG 22KT 2971 9817

ALLEN
Special weather statement, Oct 30, 4:40 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 AM CDT FRI OCT 30 2015

TXZ191-301030-
HAYS TX-
440 AM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS COUNTY UNTIL
530 AM CDT...

AT 440 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WOODCREEK...OR NEAR WIMBERLEY...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WIMBERLEY...DRIPPING SPRINGS...WOODCREEK...BEAR CREEK...DRIFTWOOD AND
MOUNT GAINOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3017 9791 2990 9810 3003 9828 3033 9814
TIME...MOT...LOC 0940Z 204DEG 21KT 3003 9815

ALLEN
Special weather statement, Oct 30, 5:29 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 AM CDT FRI OCT 30 2015

TXZ205-221-301115-
WILSON TX-BEXAR TX-
529 AM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILSON AND SOUTHEASTERN
BEXAR COUNTIES UNTIL 615 AM CDT...

AT 529 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF LEMING...OR 11 MILES SOUTHWEST OF FLORESVILLE...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...ST. HEDWIG...ELMENDORF...LA VERNIA...CALAVERAS LAKE...
SUTHERLAND SPRINGS...ZUEHL...FRIENDLY CORNER...PARITA...ADKINS AND
CANADA VERDE.

LAT...LON 2912 9841 2952 9821 2951 9819 2949 9819
      2950 9818 2950 9817 2948 9816 2948 9812
      2946 9812 2943 9814 2936 9811 2938 9809
      2938 9794 2890 9821
TIME...MOT...LOC 1029Z 209DEG 29KT 2907 9833

ALLEN
Special weather statement, Oct 30, 6:00 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
600 AM CDT FRI OCT 30 2015

TXZ190>192-301145-
TRAVIS TX-BLANCO TX-HAYS TX-
600 AM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLANCO...
NORTHWESTERN TRAVIS AND NORTHWESTERN HAYS COUNTIES UNTIL 645 AM
CDT...

AT 600 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DRIPPING SPRINGS...MOVING NORTH AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DRIPPING SPRINGS...LAKEWAY...LAGO VISTA...THE HILLS...CYPRESS MILL...
DRIFTWOOD...BRIARCLIFF AND MOUNT GAINOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3061 9804 3061 9802 3009 9797 3006 9818
      3047 9828 3043 9813 3046 9810 3049 9810
      3048 9812 3050 9812 3062 9805
TIME...MOT...LOC 1100Z 171DEG 37KT 3015 9809

ALLEN
Local storm report, Oct 30, 6:19 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 AM CDT FRI OCT 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     FLASH FLOOD      LEON VALLEY             29.50N  98.61W
10/30/2015                   BEXAR              TX   FIRE DEPT/RESCUE

            HUEBNER CREEK IS OVER EVERS AND POSS ROAD. 2.75 INCHES
            OF RAIN SO FAR.

&&

EVENT NUMBER EWX1500822

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 3:07 AM CDTSpecial Weather StatementEWXUvalde38 min
Oct 30, 3:09 AM CDTTornado WarningEWXZavala23 min
Oct 30, 3:30 AM CDTSpecial Weather StatementEWXUvalde45 min
Oct 30, 3:48 AM CDTSpecial Weather StatementEWXMedina42 min
Oct 30, 4:08 AM CDTSpecial Weather StatementEWXGillespie52 min
Oct 30, 4:13 AM CDTTornado WarningEWXMedina35 min
Oct 30, 4:24 AM CDTSpecial Weather StatementEWXHays51 min
Oct 30, 4:39 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more29 hr
Oct 30, 4:40 AM CDTSpecial Weather StatementEWXHays50 min
Oct 30, 4:44 AM CDTSevere Thunderstorm WarningEWXBandera18 min
Oct 30, 4:46 AM CDTFlash Flood WarningEWXBexar, Comal, Kendall4 hr
Oct 30, 4:53 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr3 hr
Oct 30, 5:04 AM CDTFlash Flood WarningEWXBlanco, Comal, Hays, Kendall4 hr
Oct 30, 5:29 AM CDTSpecial Weather StatementEWXWilson46 min
Oct 30, 5:31 AM CDTFlash Flood WarningEWXBexar, Guadalupe, Wilson3 hr
Oct 30, 5:34 AM CDTTornado WarningEWXBexar, Wilson26 min
Oct 30, 5:41 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde4 hr
Oct 30, 5:58 AM CDTTornado WarningEWXBexar, Wilson12 min
Oct 30, 6:00 AM CDTSpecial Weather StatementEWXBlanco45 min
Oct 30, 6:05 AM CDTFlash Flood WarningEWXBlanco, Burnet, Llano, Travis, Williamson3 hr
Oct 30, 6:13 AM CDTSevere Thunderstorm WarningEWXWilson32 min
Oct 30, 6:36 AM CDTSevere Thunderstorm WarningEWXGuadalupe54 min
Oct 30, 6:51 AM CDTTornado WarningEWXGuadalupe39 min
Oct 30, 6:54 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays, Travis3 hr
Oct 30, 7:04 AM CDTSevere Thunderstorm WarningEWXBexar, Comal41 min
Oct 30, 7:07 AM CDTSevere Thunderstorm WarningEWXComal, Guadalupe, Hays83 min
Oct 30, 7:18 AM CDTTornado WarningEWXComal, Guadalupe, Hays27 min
Oct 30, 7:43 AM CDTTornado Warning Tornado observedEWXCaldwell, Guadalupe, Hays26 min
Oct 30, 7:46 AM CDTAreal Flood AdvisoryEWXBurnet, Llano, Travis, Williamson3 hr
Oct 30, 7:51 AM CDTRiver Flood WarningEWXComal, Guadalupe16 hr
Oct 30, 8:03 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe20 hr
Oct 30, 8:03 AM CDTRiver Flood WarningEWXComal, Guadalupe20 hr
Oct 30, 8:07 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays53 min
Oct 30, 8:08 AM CDTSevere Thunderstorm WarningEWXComal, Hays52 min
Oct 30, 8:21 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis54 min
Oct 30, 8:26 AM CDTRiver Flood WarningEWXHays38 hr
Oct 30, 8:43 AM CDTFlash Flood Warning EmergencyEWXBexar, Comal, Hays8 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXBexar27 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXBexar46 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXBexar31 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXBexar, Wilson51 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXKarnes4 days
Oct 30, 8:48 AM CDTTornado WarningEWXCaldwell, Hays, Travis27 min
Oct 30, 8:52 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Guadalupe, Hays, Travis, Williamson13 hr
Oct 30, 9:06 AM CDTFlash Flood WarningEWXBlanco, Kendall5 hr
Oct 30, 9:14 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis61 min
Oct 30, 9:17 AM CDTTornado WarningEWXTravis28 min
Oct 30, 9:29 AM CDTRiver Flood WarningEWXComal18 hr
Oct 30, 9:29 AM CDTRiver Flood WarningEWXGuadalupe29 hr
Oct 30, 9:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales4 days
Oct 30, 9:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales50 hr
Oct 30, 9:29 AM CDTRiver Flood WarningEWXGonzales4 days
Oct 30, 9:29 AM CDTRiver Flood WarningEWXDeWitt5 days
Oct 30, 9:45 AM CDTRiver Flood WarningEWXComal16 hr
Oct 30, 9:48 AM CDTFlash Flood WarningEWXBastrop, Lee13 hr
Oct 30, 9:53 AM CDTSpecial Weather StatementEWXBlanco52 min
Oct 30, 10:16 AM CDTFlash Flood Warning EmergencyEWXTravis6 hr
Oct 30, 10:16 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis29 min
Oct 30, 10:32 AM CDTTornado WarningEWXBastrop, Travis13 min
Oct 30, 10:40 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Lee, Travis65 min
Oct 30, 10:41 AM CDTRiver Flood WarningEWXBlanco22 hr
Oct 30, 10:41 AM CDTRiver Flood WarningEWXTravis31 hr
Oct 30, 10:41 AM CDTRiver Flood WarningEWXTravis29 hr
Oct 30, 10:41 AM CDTRiver Flood WarningEWXBastrop58 hr
Oct 30, 10:46 AM CDTRiver Flood WarningEWXBexar, Guadalupe28 hr
Oct 30, 10:56 AM CDTSpecial Weather StatementEWXCaldwell49 min
Oct 30, 11:46 AM CDTSpecial Weather StatementEWXLee44 min
Oct 30, 12:05 PM CDTSevere Thunderstorm WarningEWXLee40 min
Oct 30, 12:21 PM CDTSpecial Weather StatementEWXWilliamson39 min
Oct 30, 12:30 PM CDTFlash Flood Warning EmergencyEWXCaldwell, Guadalupe, Hays3 hr
Oct 30, 1:50 PM CDTFlash Flood WarningEWXBlanco, Burnet, Kendall, Llano3 hr
Oct 30, 2:02 PM CDTSpecial Weather StatementEWXFayette43 min
Oct 30, 2:17 PM CDTRiver Flood WarningEWXTravis16 hr
Oct 30, 3:18 PM CDTRiver Flood WarningEWXWilliamson29 hr
Oct 30, 3:49 PM CDTRiver Flood WarningEWXKarnes4 days
Oct 30, 4:36 PM CDTSpecial Weather StatementEWXWilliamson24 min
Oct 30, 6:10 PM CDTSevere Thunderstorm WarningEWXVal Verde65 min
Oct 30, 6:31 PM CDTSpecial Weather StatementEWXVal Verde44 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.